# SDR QXEA2019061200246

- Difficulty date: June 3, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 18,005 hours, 19,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PORT INTERNAL DOUBLER CORRODED. REPLACED LAV SERVICE PORT INTERNAL DOUBLER IAW SRM 51-42-05 AND 51-40-15. REPAIRED FRAME FLANGE COMMON TO THE SKIN AT FSX4.1 ON RH SIDE BETWEEN STR 24 AND STR 25 IAW SRM 53-00-00 REPAIR #18 .9 NDT CARRIED OUT IAW NDTM6, 51-00-08-250-801.
